# SDR HALA2009053100210

- Difficulty date: May 31, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 25,412 hours, 4,855 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - INTERMITTENT, STATUS MSG "FUEL QTY INOP " DUE TO FUEL QTY C INOP.  PERFORMED FIM 28-41-00 FIG 104 FUEL QTY BITE, NO FAULTS FOUND.
